# SDR SWAA2023011891448

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INTERIOR FRAME DOOR ASSIST HANDLE LOOSE.   INSTALLED NEW AFT SERVICE DOOR ASSIST HANDLE NUT PER AMM 25-21-25.;[02] C/W INSPECTION
